Hero image

CEF LIVE is BACK...

We're pleased to announce that on Thursday 8th June 2017, we will open the doors to the second CEF LIVE event. With over 45 leading suppliers already confirmed, and lots to see, hear and do, you can guarantee that the 2017 event will be even bigger and better.

Friday 9th June, primarily focuses on electrical apprentices with workshops, skills challenges and guidance on how to get ahead in the electrical industry.

Watch this space to stay up to date as we get closer to the event – and why you really have to be there!

Dates box


DAYS

HOURS

MINS

and counting



REASONS TO ATTEND

Ticket

Fun and free

Free parking, free entry and free lunch and refreshments plus a chance to win lots of great prizes, including a branded Transit van for 12 months, VIP tickets to the UK Moto GP and a Mercedes AMG driving experience.

Brands

Leading Brands

Meet the industry leading brands, and see the latest products and technology. Share expertise and watch live demonstrations of what’s new.

Handshake

On the Day Deals

Grab some fantastic deals on the day, with discounts and special offers that can’t be missed - or repeated!

Seminar

Knowledge Seminars

Ahead of The IET Wiring Regulations 18th Edition, visitors can gain a first insight into how the new edition of BS7671 could affect the way they work and hear from industry experts on the key changes and additions available to view in The Draft document. There will also be seminar sessions on the latest trends and technologies including technical talks.

Skills

Skills Challenges

Informative workshops and fun-packed skills challenges will be available throughout the day.

Apprentice

Apprentice Focus

On Friday 9th, the event has a special focus on young professionals, and a host of activities designed specifically for those entering the trade. Come along to find out how to get ahead in the electrical industry – and grab some unmissable and exclusive apprentice deals.

KNOWLEDGE SEMINARS

THURSDAY 8 th - CUSTOMER DAY

TIME

TITLE

PRESENTER

10:30 - 10:50

THE BENEFITS OF HAVING AN APPRENTICE

JTL

25 MINUTE BREAK

11:15 - 11:45

PREVIEW 18TH EDITION REGULATION CHANGES

The 18th edition document for public comment is due any time now. NICEIC & ELECSA’s Tony Cable and Darren Staniforth will be looking at the proposed changes and how they could affect the electrical contractor. Voting pad technology will be used throughout the presentation, to see if you agree with some of the changes.

Tony Cable and Darren Staniforth - NICEIC

11:45 - 11:50

Q&A

20 MINUTE BREAK

12:15 - 12:30

CEF Online

CEF

15 MINUTE BREAK

12:45 - 13:15

IET Energy Efficiency with the 18th Edition Regulation Changes

Mark Coles - IET

15 MINUTE BREAK

13:30 - 13:55

EICR Coding

Industry experts Tony Cable and Darren Staniforth will be looking at industry guidance on EICR coding, and confirming what warrants a C1 C2 or C3. This presentation will include interactive audience participation, so you can code real life installations and compare your answers with your peers.

Tony Cable and Darren Staniforth - NICEIC

20 MINUTE BREAK

14:15 - 14:45

Electrical Waste

CEF Electrical Waste

15 MINUTE BREAK

15:00 - 15:30

Preview 18th Edition Regulation Changes

The 18th edition document for public comment is due any time now. NICEIC & ELECSA’s Tony Cable and Darren Staniforth will be looking at the proposed changes and how they could affect the electrical contractor. Voting pad technology will be used throughout the presentation, to see if you agree with some of the changes.

Tony Cable and Darren Staniforth - NICEIC

11:45 - 11:50

Q&A

FRIDAY 9 th - APPRENTICE & CUSTOMER DAY

TIME

TITLE

PRESENTER

10:30 - 10:50

Apprentice Talk

JTL

25 MINUTE BREAK

11:15 - 11:45

Preview 18th Edition Regulation Changes

The 18th edition document for public comment is due any time now. NICEIC & ELECSA’s Tony Cable and Darren Staniforth will be looking at the proposed changes and how they could affect the electrical contractor. Voting pad technology will be used throughout the presentation, to see if you agree with some of the changes.

Tony Cable and Darren Staniforth - NICEIC

11:45 - 11:50

Q&A

15 MINUTE BREAK

12:05 - 12:20

CEF Online

CEF

10 MINUTE BREAK

12:30 - 13:00

Earthing and Bonding

Earthing and Bonding are two different concepts that Tony and Darren will investigate, to identify how both can be used to create a safe electrical system.

Tony Cable and Darren Staniforth - NICEIC

15 MINUTE BREAK

13:15 - 13:45

Product Selection for Electrical Installations

Steven Devine - IET

20 MINUTE BREAK

14:00 - 14:30

Protective devices explained

With so many types of protective devices to choose from Darren and Tony will be confirming how each device performs its intended function to keep the end user safe.

Tony Cable and Darren Staniforth - NICEIC

15 MINUTE BREAK

14:45 - 15:15

Electrical Waste

CEF

GETTING THERE

Calendar

WHEN

Thu 8th June - Fri 9th June
10am-4pm

Location

POSTCODE

B40 1NT

Building

LOCATION

NEC Hall 9

ACCESS

On arrival at the NEC, there will be electronic signage provided by the onsite team directing CEF attendees to the right car park area (North 2).

Parking is free. Once you’ve parked, please walk to the hall using the signposted footpaths. Members of the CEF LIVE event team will be on hand to direct you to Hall 9. Please register now for faster entry on the day.

REGISTRATION

Registration is free and easy. Please click here or use one of the REGISTER FREE buttons to register.

Prior to the event you will be emailed a personal bar code. You will be required to print and bring this with you, or alternatively show it from your mobile phone / tablet device so we can print your badge at the registration desks.
On the day, registration is possible but not recommended.

CATERING

Free food and drink will be available during the event, with morning and afternoon tea / coffee stations and lunch provided. We would be more than happy to cater for any special dietary requirements – please advise where applicable on the registration form and on arrival at the event please make yourself known to the CEF LIVE event team.

COACHING

Please get in touch with your local branch to see if they are providing coach transportation.

If you have any questions please contact:

01509 410739
CEFlive@aandievents.com

Top